Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Holomorphic motions and Teichmüller spaces


Authors: C. J. Earle, I. Kra and S. L. KrushkalЬ
Journal: Trans. Amer. Math. Soc. 343 (1994), 927-948
MSC: Primary 32G15; Secondary 30F60
MathSciNet review: 1214783
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an equivariant form of Slodkowski's theorem that every holomorphic motion of a subset of the extended complex plane $ \hat{\mathbb{C}}$ extends to a holomorphic motion of $ \widehat{\mathbb{C}}$. As a consequence we prove that every holomorphic map of the unit disc into Teichmüller space lifts to a holomorphic map into the space of Beltrami forms. We use this lifting theorem to study the Teichmüller metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32G15, 30F60

Retrieve articles in all journals with MSC: 32G15, 30F60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1214783-6
PII: S 0002-9947(1994)1214783-6
Article copyright: © Copyright 1994 American Mathematical Society